MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following explant, return and completion of laboratory analysis, this event will be further updated.
 
Event or Problem Description
It was reported that the battery of this implantable device was suspected to be depleting prematurely.A request was made to have data from this device analyzed.Data analysis confirmed the battery appeared to be depleting more quickly than expected.Device replacement was recommended within the next 90 days.The return to boston scientific for analysis, post explant was recommended.To date this device remains implanted and in service with no resulting adverse patient effects.
 
Event or Problem Description
It was reported that the battery of this implantable device was suspected to be depleting prematurely.A request was made to have data from this device analyzed.Data analysis confirmed the battery appeared to be depleting more quickly than expected.Device replacement was recommended within the next 90 days.The return to boston scientific for analysis, post explant was recommended.To date this device remains implanted and in service with no resulting adverse patient effects.Subsequently, the device was confirmed explanted however return for analysis is unknown.
 
Additional Manufacturer Narrative
This event will be further updated should new information become available.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12112480
Report Number2124215-2021-17675
Device Sequence Number17278462
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/26/2019
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number723020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date10/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age87 YR